# SDR CA131219020

- Difficulty date: December 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 775 hours
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 306661
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 775 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHERE THE GAP COVER ATTACHES TO THE RT HORIZONTAL STABILIZER, CRACKS ARE PROPAGATING FROM ATTACH SCREW HOLES IN THE LOWER WING SKIN.
